# SDR UALA2012081004338

- Difficulty date: August 8, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 83,283 hours, 13,299 cycles
- Engine: Pwa PW4060
- System (JASC): 5520 · Elevator Structure
- Part: Bellcrank
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR PCA BELLCRANK FUNCTIONALLY CHECK RIG OF ELEVATORS TO IDENTIFY ANY OUT OF RIG CONDITION CAUSED BY SHEARED OR PARTIALLY SHEARED RIVETS IN THE ELEVATOR POWER CONTROL ACTUATOR INPUT LINKAGE ASSEMBLIES.  FOUND SHEARED RIVET IN LT OTBD ELEV BELLCRANK.  REMOVED AND REINSTALLED REWORKED BELLCRANK IAW AMM.  ADJUSTED ELEVATOR CONTROL SYSTEM PER ROUTINE CARD 5232R430
